# SDR 96ZZZX3502

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, LEVEL 2 CORROSION ON LOWER CHORD OF STA 740 BULKHEAD FROM STR 27L - STR 27R (FORWARD SIDE OF BULKHEAD). REMOVED CORROSION AND TREATED AT STR 27R - STR 27L (RC2186) STA 740 PER SRM 51-10-6, SRM 51-10-2.  REMOVED AND REPLACED SKIN SUPPORT ANGLE PER BOEING M727-96-1774, STR 27L - STR 28L.
